Sharp One Component Regularity for Navier–Stokes
- 80 Downloads
Unable to display preview. Download preview PDF.
The first author was in part supported by NSFC (No. 11701131) and Zhejiang Province Science fund forYouths (No. LQ17A010007). Liwas supported in part by Hong Kong RGC Grant GRF 16307317. Z. Lei and N. Zhao was in part supported by NSFC (Grant No. 11725102), National Support Program for Young Top-Notch Talents and SGST 09DZ2272900 from Shanghai Key Laboratory for Contemporary Applied Mathematics.
Compliance with Ethical standards
Conflict of interest
The authors declare that they have no conflict of interest.
- 6.Fang, D., Qian, C.: Several almost critical regularity conditions based on one component of the solutions for 3D NS Equations. arXiv:1312.7378 2013
- 12.Li, D.: On Kato–Ponce and fractional Leibniz. Rev. Mat. Iberoam., to appear. Preprint 2016. arXiv:1609.01780
- 13.Neustupa, J., Novotny, A., Penel, P.: An interior regularity of a weak solution to the Navier–Stokes equations in dependence on one component of velocity. In: Topics in Mathematical Fluid Mechanics. Quad. Mat., vol. 10, pp. 163–183. Dept. Math., Seconda Univ. Napoli, Caserta, 2002Google Scholar
- 14.Neustupa, J., Penel, P.: Regularity of a suitable weak solution to the Navier–Stokes equations as a consequence of regularity of one velocity component. In: Applied Nonlinear Analysis, pp. 391–402. Kluwer/Plenum, New York, 1999Google Scholar